# SDR REXA2013071201349

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 26,135 hours, 22,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT NR 1 BURNED OUT.  R & R EMERGENCY FLOOD LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.  OK FOR SERVICE.
